Metformin and Probiotics

If you take Metformin you may be interested in reading what follows. Some people have mild to strong reaction from taking Metformin, usually expressed by diarrhea and/or a generally upset stomach. Many people have found that if Metformin gives them problems, taking a daily Probiotic helps with some Metformin side effects.

From the people I have spoken with, there does not seem to be any difference in what Probiotic one takes. Some people take close to top of the line and some people buy the cheapest Probiotic they can find. If you take or have priced Probiotics, you are aware that can be a difference of over $20.00 a month, sometimes more if you really go for the very top of the line Probiotic.

Cessation of diarrhea or a generally upset stomach generally happens within a week according to those I spoke with. With differing opinions on what Metformin really does, it is not known why or how a Probiotic makes a difference, though it appears to.

Metformin and a Probiotic may help with Metformin’s side effects

 

 

 

 

 

 

 

 

 

 

 

 

 

 

 

 

I started taking Probiotics about six months ago on a friends advice, and I believe Probiotics make a difference for me. I have a wheat allergy, and while Probiotics do nothing for the allergy itself, they do relieve the symptoms when I find after the fact, that I ingested wheat hidden in something I ate.

I also have read taking additional Probioticcs during the day helps with general upset stomach and diarrhea though I have no experience with this idea yet, and prefer not to.

I normally take one Probiotic with breakfast. If I start to feel my stomach bloating from hidden ingested wheat, I will take a second Probiotic. It is not a miracle cure, but it does seem to help. If you have stomach problems, are wheat intolerant, or take Metformin, trying a Probiotic may help you feel better. Of course check with your Doctor for your overall health first.